MathSciNet Relay Station
MathSciNet bibliographic data
MR1709667 35B25 (35J60 35K55 35Q99)
Wei, Juncheng; Winter, Matthias Multi-peak solutions for a wide class of singular perturbation problems. J. London Math. Soc. (2) 59 (1999), no. 2, 585–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement